advertisement
Question
Posted by: G. | 2010/11/17

Please advise

which anti depressants can one use that would not course weight gain, and can one use them with Ciplatrim?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear G
I am not a medical doctor so I cannot prescribe antidepressants for you. It is also known that some patients gain or lose weight dramatically as a result of depression and that using an antidepressant can reverse this situation. On the other hand some patients will gain weight with antidepressants while others will not - this is an individual reaction. Please discuss the selection of the most appropriate antidepressant for your specific condition with your medical dr or psychiatrist. During your discussion you can then ask the dr if Ciplatrim can be used with the specific antidepressant that he/she is going to prescribe for you.
I hope your dr will be able to provide the necessary advice.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/11/17

Dear G
I am not a medical doctor so I cannot prescribe antidepressants for you. It is also known that some patients gain or lose weight dramatically as a result of depression and that using an antidepressant can reverse this situation. On the other hand some patients will gain weight with antidepressants while others will not - this is an individual reaction. Please discuss the selection of the most appropriate antidepressant for your specific condition with your medical dr or psychiatrist. During your discussion you can then ask the dr if Ciplatrim can be used with the specific antidepressant that he/she is going to prescribe for you.
I hope your dr will be able to provide the necessary advice.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement